# SDR SWAA2025013091194

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 59,661 hours, 33,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Clamp
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD GALLEY MEGAPHONE IS NOT SECURE.<[01] ADJUSTED FWD GALLEY MEGAPHONE CLAMP PER AMM SIP.
